Existence and uniqueness of solutions for nonlocal p-Laplacian problems

Behrouz, Emamizadeh and Amin, Farjudian (2016) Existence and uniqueness of solutions for nonlocal p-Laplacian problems. Electronic Journal of Differential Equations, 2016 (274). pp. 1-9. ISSN 1550-6150

PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Available under Licence Creative Commons Attribution.
Download (532kB) | Preview


We study the existence and uniqueness of positive solutions to a class of nonlocal boundary-value problems involving the p-Laplacian. Our main tools are a variant of the Schaefer's fixed point theorem, an inequality which suitably handles the p-Laplacian operator, and a Sobolev embedding which is applicable to the bounded domain.

Item Type: Article
Keywords: Nonlocal problems; existence; uniqueness; Schaefer's fixed point theorem
Schools/Departments: University of Nottingham Ningbo China > Faculty of Science and Engineering > School of Mathematical Sciences
Depositing User: LIN, Zhiren
Date Deposited: 26 Oct 2017 09:02
Last Modified: 27 Oct 2017 09:24
URI: http://eprints.nottingham.ac.uk/id/eprint/47389

Actions (Archive Staff Only)

Edit View Edit View